# SDR AALA982030

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Row 10d
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTING INOPERATIVE AT SEAT ROW 10D.  REPAIRED SHORTED EMERGENCY EXIT FLOOR PATH LIGHT CONNECTOR AT SEAT ROW 10D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
